Publications of F. Mazoit

BACK TO COATI PUBLICATION INDEX

Publications of F. Mazoit

Articles in journal or book's chapters
  1. O. Amini, F. Mazoit, N. Nisse, and S. Thomassé. Submodular partition functions. Discrete Mathematics, 309(20):6000-6008, 2009. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
  2. F. Mazoit and N. Nisse. Monotonicity of non-deterministic graph searching. Theoretical Computer Science, 399(3):169-178, 2008. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
Conference's articles
  1. F. Mazoit and N. Nisse. Monotonicity of Non-deterministic Graph Searching. In Proceedings of the 33rd International Workshop on Graph-Theoretic Concepts in Computer Science (WG), volume 4769 of Lecture Notes in Computer Science, Dornburg, Germany, pages 33-44, June 2007. Springer. [WWW ] [PDF ] [Abstract] [bibtex-entry]
     
Internal reports
  1. P. Bertomé, T. Bouvier, F. Mazoit, N. Nisse, and R. Pardo Soares. An Unified FPT Algorithm for Width of Partition Functions. Research Report RR-8372, INRIA, September 2013. [WWW ] [PDF ] [bibtex-entry]
     
  2. O. Amini, F. Mazoit, N. Nisse, and S. Thomassé. Submodular partition functions. Technical report RR-1427-07, LABRI, Univ. Bordeaux, April 2007.
    Note: Submitted in SIAM J. discrete Maths. [PDF ] [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:09 2017